MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure the acrobat-i positioner was not able to tighten the position.They had to open another one to complete the case.The faulty unit will return.No injury to the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b4, d4, g4, g7, h2, h3, h4, h6, h10 ,h11.Corrected section: d4- udi number -corrected.The device was returned to the factory for evaluation on 08/04/2022.An investigation was conducted on 08/15/2022.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the device.A mechanical evaluation was conducted.The device was attached to a reference blade with no physical or visual difficulties observed.The knob was tightened to position of the arm of the device.The arm locked into place.Based on the returned condition of the device as well as the evaluation results, the reported failure "positioning problem" was not confirmed.The lot history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15214943
Report Number2242352-2022-00692
Device Sequence Number14955866
Product Code MWS
UDI-Device Identifier00607567500006
UDI-Public00607567500006
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberXP-5000
Device Lot Number3000195663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown